# SDR CA050314004

- Difficulty date: March 9, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,696 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Stiff
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A SCHEDULED INSP, WERE GOING TO DO A COMPRESSOR WASH, SINCE THE BLEED VALVE AREA WAS DIRTY.  WHEN THE COMPRESSOR WAS NOTED AS BEING STIFF TO TURN, FURTHER INVESTIGATION WAS NEEDED.  AFTER REMOVAL OF THE TURBINE ASSY, THE COMPRESSOR AND GEARBOX MOVED FREELY. THE 6 AND 7 BEARING AREA WAS CLEANED AND A HEAVY CARBON DEPOSIT NOTED.  THE OIL FLOW AFTER CLEANING WAS GOOD AND SAW NO INDICATION OF MECHANICAL PROBLEM.  THE TURBINE WAS INSTALLED AND TEST FLOWN SATISFACTORY. AFTER DISSCUSSION WITH A ENGINE REPAIR FACILITY THE OLD COOL DOWN PROCEDURE WAS NOTED AS BEING THE CULPRIT.
